# SDR AAL2002F00003

- Difficulty date: August 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MEMBRANE, 2 INCH X 4 INCH ON FLOOR MEMBRANE BELOW BRACKET AT RBL 11 STA 160 IS CORRODED AND CRACKED AT FASTENERS HOLES.  INSTALLED DOUBLER PER AARD.  (2002-1114/ AMC4)
